# SDR AALA201511049004

- Difficulty date: October 31, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM, BETWEEN FRAME 66 & 69 AT 1292.  REPLACED FLOORBEAM IAW SRM 51-42-11 & 51-72-11.
